Natural solutions of stochastic differential equations
Doklady Akademii Nauk, Tome 240 (1978) no. 2, pp. 264-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_2_a4,
author = {M. A. Krasnosel'skii and A. V. Pokrovskii},
title = {Natural solutions of stochastic differential equations},
journal = {Doklady Akademii Nauk},
pages = {264--267},
year = {1978},
volume = {240},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_2_a4/}
}
M. A. Krasnosel'skii; A. V. Pokrovskii. Natural solutions of stochastic differential equations. Doklady Akademii Nauk, Tome 240 (1978) no. 2, pp. 264-267. http://geodesic.mathdoc.fr/item/DAN_1978_240_2_a4/